# SDR FDEA202406150997

- Difficulty date: June 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK WAS FOUND CORROSION AT   FR18 PLUS 10"~FR18 PLUS 15",Y953 REPLACED THE CORRODED SEAT TRACK WITH NEW PART AT FR15A~ FR19, Y953 I.A.W A300-600F   SRM 51-72-10-001, PAGE 2 AND 51-40-21-001, PARA 6, PAGE 7B~PAGE 23. THIS REPAIR IS   CLASSIFIED AS MINOR PER GMM 6-2-100.
